CSN Login
Members Online: 2

You are here

Week Two

Denise1966's picture
Denise1966
Posts: 91
Joined: Mar 2008

Well, it's gorgeous here in Michigan and week number two with the chemo/rad combo is done. I don't want to jinx myself, but so far it's been uneventful. Does it stay like this for the next three weeks or will I get some sort of side effects? I have noticed a change in bowel movements (I no longer have that urgency to go 3-4 times a day), I don't know if that's the radiation shrinking the tumor or not. As always, I appreciate any/all the responses to my post. I hope everyone has a great weekend!!!

dn220's picture
dn220
Posts: 79
Joined: Sep 2007

I don't remember what you are taking chemo wise but radiation might burn your bladder closer to the end of rad. That is very uncomfortable. You might notice a choice in your bowel habits but the doc told me the more that comes out the less tumor is in there. The rad and chemo shrunk my tumor from 10cmX10cm down to dime size.
Deb

tootsie1's picture
tootsie1
Posts: 5065
Joined: Feb 2008

You're doing great, Denise. Congrats on making it through week 2!

Gail

hopefulone
Posts: 1048
Joined: Jan 2007

Denise, can't tell you honestly on the rads . Hubby didn't have them, but I hope it continues to go smooth for you. Everyone I'm sure is different with side effects. I hope yours are minimal. Enjoy your weekend also. Keep the faith.
Diane

Faith4Cure
Posts: 405
Joined: Mar 2007

Sounds like things are going very well for you. My husband had 6 weeks of chemo/rad before surgery and the radiation was pretty uneventful those first few weeks as yours seems to be. The last two weeks he seemed more tired and worn out---not sure if this was from the radiation or the chemo. I do believe it was a little less eventful than either one of us expected it to be. A positive attitude ( as you seem to have) will help tremendously. Keep on doing as well as you have been, have faith, and stay positive---you will do fine! Our prayers are with you!

Faith

pamness
Posts: 529
Joined: Nov 2007

It's beautiful here in Boston too. I am glad you are doing so well. My experience was different than your since I had rads/chemo last - sugery, chemo, then chemo/rads. But it sounds like the worst you might experience is being a little more tired at the end. In all honesty, I was so tired by the time I got to radiation and 5FU, I didn't get much more tired. Hope everything continues in this very positive way.
Pam

LOUSWIFT
Posts: 372
Joined: Aug 2006

Yes for a change its not snowing or raining in Michigan. I did six weeks of chemo/rads before surgery and didn't effect me. My rad doc was a guy named Kane at the Lacks center. Very good! He saw to it the radiation went where it was supposed to-right by the tatoos:). The surgery was difficult but the chemo after was the most difficult for me with increasing side-effects each week. Still worth the fight NED nearly two years - you can do it too!

kristasplace's picture
kristasplace
Posts: 956
Joined: Oct 2007

Congrats, Denise! I don't remember having many side effects the first few weeks. It's a cummulative thing. But like some others have posted, some people do not get side effects at all. Try to enjoy it while you can. If they put you on the same stuff i'm on for your adjuvant, the side effects are annoying, painful, debilitating. 92% of everyone on this regimen gets the neuropathy. So hang in there, and we'll be with you every step of the way!

Many hugs,
Krista

kristasplace's picture
kristasplace
Posts: 956
Joined: Oct 2007

Congrats, Denise! I don't remember having many side effects the first few weeks. It's a cummulative thing. But like some others have posted, some people do not get side effects at all. Try to enjoy it while you can. If they put you on the same stuff i'm on for your adjuvant, the side effects are annoying, painful, debilitating. 92% of everyone on this regimen gets the neuropathy. So hang in there, and we'll be with you every step of the way!

Many hugs,
Krista

Subscribe to Comments for "Week Two"